Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.

ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)

Contact Us: or



Volume 12   2024
Vol.12 No.1Vol.12 No.2
Volume 11   2023
Vol.11 No.1Vol.11 No.2Vol.11 No.3Vol.11 No.4Vol.11 No.5Vol.11 No.6
Volume 10   2022
Vol.10 No.1Vol.10 No.2Vol.10 No.3Vol.10 No.4Vol.10 No.5Vol.10 No.6
Volume 9   2021
Vol.9 No.1Vol.9 No.2Vol.9 No.3Vol.9 No.4Vol.9 No.5Vol.9 No.6
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 11(Jul, 2023) No 4

Soft Copy, Cover Page, Table of Contents, Editorial, and Others

Performance Analysis of a Markovian Model for Two Heterogeneous Servers Accompanied by Retrial, Impatience, Vacation and Additional Server

G. Vinitha, P. Godhandaraman, V. Poongothai

[Abstract] [Full Text] [Full Article - PDF] pp. 617 - 624

DOI: 10.13189/ms.2023.110401

Kumaraswamy Generalized Half-Logistic Distribution

Wasan AL Shemmari, Ahmed AL Adilee

[Abstract] [Full Text] [Full Article - PDF] pp. 625 - 633

DOI: 10.13189/ms.2023.110402

Properties of Classes of Analytic Functions of Fractional Order

K R Karthikeyan, Senguttuvan Alagiriswamy

[Abstract] [Full Text] [Full Article - PDF] pp. 634 - 639

DOI: 10.13189/ms.2023.110403

A New Conjugate Gradient Algorithm for Minimization Problems Based on the Modified Conjugacy Condition

Dlovan Haji Omar, Salah Gazi Shareef, Bayda Ghanim Fathi

[Abstract] [Full Text] [Full Article - PDF] pp. 640 - 645

DOI: 10.13189/ms.2023.110404

A Piecewise Linear Collocation with Closed Newton Cotes Scheme for Solving Second Kind Fredholm Integral Equation (FIE) via Half-Sweep SOR Iteration

Nor Syahida Mohamad, Jumat Sulaiman, Azali Saudi, Nur Farah Azira Zainal

[Abstract] [Full Text] [Full Article - PDF] pp. 646 - 653

DOI: 10.13189/ms.2023.110405

A New Type of Single Server Queue Operating in A Multi-level Environment with Customer Impatience

Akshaya Ramesh, S. Udayabaskaran

[Abstract] [Full Text] [Full Article - PDF] pp. 654 - 660

DOI: 10.13189/ms.2023.110406

Some Results on Sequences in Banach Spaces

B. M. Cerna Maguina, Miguel A. Tarazona Giraldo

[Abstract] [Full Text] [Full Article - PDF] pp. 661 - 668

DOI: 10.13189/ms.2023.110407

Existence, Uniqueness, and Stability Results for Fractional Differential Equations with Lacunary Interpolation by the Spline Method

Ridha G. Karem, Karwan H. F. Jwamer, Faraidun K. Hamasalh

[Abstract] [Full Text] [Full Article - PDF] pp. 669 - 675

DOI: 10.13189/ms.2023.110408

Optimal Stochastic Allocation in Multivariate Stratified Sampling

Mahfouz Maha I., Rashwan Mahmoud M., Khadr Zeinab A.

[Abstract] [Full Text] [Full Article - PDF] pp. 676 - 684

DOI: 10.13189/ms.2023.110409

Alternative Algebra for Multiplication and Inverse of Interval Number

Mashadi, Abdul Hadi, Sukono

[Abstract] [Full Text] [Full Article - PDF] pp. 685 - 692

DOI: 10.13189/ms.2023.110410

Hybrid Correlation Coefficient of Spearman with MM-Estimator

Siti Hajar binti Abu Bakar, Muhamad Safiih Bin Lola, Anton Abdulbasah Kamil, Nurul Hila Zainuddin, Mohd Tajuddin Abdullah

[Abstract] [Full Text] [Full Article - PDF] pp. 693 - 702

DOI: 10.13189/ms.2023.110411

Self-Adjoint Operators in Bilinear Spaces

Sabarinsyah, Hanni Garminia, Pudji Astuti, Zelvin Mutiara Leastari

[Abstract] [Full Text] [Full Article - PDF] pp. 703 - 709

DOI: 10.13189/ms.2023.110412

To Enhance New Interval Arithmetic Operations in Solving Linear Programming Problem Using Interval-valued Trapezoidal Neutrosophic Numbers

S Sinika, G Ramesh

[Abstract] [Full Text] [Full Article - PDF] pp. 710 - 725

DOI: 10.13189/ms.2023.110413

Fractional Differential Equations and Matrix Bicomplex Two-parameter Mittag-Leffler Functions

A. Thirumalai, K. Muthunagai, M. Kaliyappan

[Abstract] [Full Text] [Full Article - PDF] pp. 726 - 732

DOI: 10.13189/ms.2023.110414

Overtrees and Their Chromatic Polynomials

Iakov M. Erusalimskiy, Vladimir A. Skorokhodov

[Abstract] [Full Text] [Full Article - PDF] pp. 733 - 737

DOI: 10.13189/ms.2023.110415

A New Procedure for Multiple Outliers Detection in Linear Regression

Ugah Tobias Ejiofor, Arum Kingsley Chinedu, Charity Uchenna Onwuamaeze, Everestus Okafor Ossai, Henrrietta Ebele Oranye, Nnaemeka Martin Eze, Mba Emmanuel Ikechukwu, Ifeoma Christy Mba, Comfort Njideka Ekene-Okafor, Asogwa Oluchukwu Chukwuemeka, Nkechi Grace Okoacha

[Abstract] [Full Text] [Full Article - PDF] pp. 738 - 745

DOI: 10.13189/ms.2023.110416

NE-Nil Clean Rings and Their Generalization

Renas T. M.Salim, Nazar H. Shuker

[Abstract] [Full Text] [Full Article - PDF] pp. 746 - 751

DOI: 10.13189/ms.2023.110417